# SDR ASAA2012071492539

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,599 hours, 6,706 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 119CL
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 30,616 hours, 11,790 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PWS FAIL, DISPLAYED ON NDS.  ACFT GROUNDED.  REF FIM TASK 34-43-00-810-815, WXR OPERATIONAL TEST SHOWS RT FAIL MSG.  R & R WXR RT IAW MM 34-43-41-000-801, OPS TEST GOOD IAW MM 34-43-00-710-802-001.
